# SDR UALA2013031401548

- Difficulty date: March 12, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 47,390 hours, 12,167 cycles
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN BLADE 10 HAS A DENT ON THE LEADING EDGE 3 INCHES FROM THE TIP WITH 1-4 OF AN INCH IN DEPTH.  DAMAGE REMOVED AS PER MM.  CF CREATED TO HAVE EDDY CURRENT INSPECTION.  EDDY CURRENT INSPECTION TO BE ACCOMPLISHED WITHIN SIX FLIGHT CYCLES.  EDDY CURRENT INSPECTION IAW PART 6 72-31-401.  NO CRACK INDICATION NOTED AT THIS TIME.
